# SDR FDEA202506271070

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 18,014 hours, 7,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN HAD NO GREEN  LIGHT FOR NOSE GEAR. RAN QRH & DETERMINED IT WAS  BULB & REPLACED BULBS. NORMAL GEAR EXTENSION  THEREAFTER. NORMAL INDICATIONS.    CHECKED NOSE GEAR GREEN LIGHTS FOR PROPER  INSTALLATION AS PER AMM 33-13-00-2. FOUND SATIS.  ALL GEAR GREEN LIGHTS CORRECTLY ILLUMINATED. A/C OK  TO CONTINUE. CHECKED NOSE GEAR GREEN LIGHTS FOR PROPER INSTALLATION AS PER AMM 33-13-00-2. FOUND SATIS.  ALL GEAR GREEN LIGHTS CORRECTLY ILLUMINATED. A/C OK TO CONTINUE.
